Global Journal of Mathematics and Mathematical Sciences (GJMMS)

 

Volume 3, Number 1  (2013)

 

CONTENTS

 

 

SHKALIKOV’S method and the Riesz basis property for a flexible cable with boundary feedback

pp. 1-19

Authors: Toure. K. Augustin, Mensah E. Patrice and Taha M. Mathurin

 

Application of Chi-Square Test in Business Analytics

pp. 21-25

Authors: Ramesh M. Mirajkar

 

Homomorphism on Fuzzy Meet Semi L-Ideals

pp. 27-32

Author: Dr. B. Anandh

 

Application of Fuzzy Logic and Neural Network in a Restaurant Problem

pp. 33-39

Authors: Dr. G.Nirmala and M.Vijaya

 

Equality of Centered Hexagonal Number with Special M-Gonal Numbers

pp. 41-45

Authors: M.A. Gopalan, Manju Somanath and K. Geetha

 

On Weakly Symmetric And Special Weakly Ricci Symmetric Lorenzian  α−Sasakian Manifolds

pp. 47-53

Author: Amit Prakash, Shadab Ahmad Khan and Vijay Kumar Pandey

 

Efects of Mathematical Structures on Learning Mathematics by Secondary School Students in Kenya

pp. 55-61

Author:  Prof. Zachariah Kariuki Mbugua

 

[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact